# SDR UIEA2020050400942

- Difficulty date: May 3, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,624 hours, 18,936 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7320 · Fuel Controlling System
- Part: Solenoid Valve
- Part number: 2718799
- Part serial: 3232
- Condition: Faulty
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER LEFT ENGINE SHUTDOWN INITIATED FUEL VALVE LEFT SIDE DID NOT CLOSE FOR FORTY SECONDS.( REMOVED AND REPLACED LEFT ENGINE HP FUEL SHUTOFF SOLENOID VALVE IAW AMM 73-21-23. OPS CHECK GOOD. )
